MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BASIC PACK

Medline Industries, LP MEDLINE; BASIC PACK
Catalog Number DYNJ55989A
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 2 of the packs came opened therefore were not usable.
 
Additional Manufacturer Narrative
The customer reported that 2 of the packs came opened and were not usable.A photo and a sample were received; in both, the edge seam of the pouch on the tyvek end was open along the top, middle of the bag, finished good production records and finished good pack build were reviewed, and finished good and component stock checks found no defects.Based on the complaint details, photo and sample evaluation, and investigation, medline confirmed the reported issue.The root cause was determined to be a vendor product issue relating to the component manufacturing process; the complaint was provided to the vendor for further evaluation, supplier quality will monitor this issue for trending purposes, and further risk assessment found the incident acceptable w/ justification.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BASIC PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50225316
Report Number1417592-2026-16119
Device Sequence Number10273488
Product Code FTN
UDI-Device Identifier40195327251452
UDI-Public40195327251452
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ55989A
Device Lot Number23KBV675
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/15/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2024
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown